MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7310
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
The customer received a blood glucose reading of 254 mg/dl on the contour next link 2.4 meter.The customer performed repeat testing on two alternate meters and the readings were 86 mg/dl and 84 mg/dl.The differences between the readings fall in the "c" and "d" zones of the consensus error grid, making the differences clinically significant.There was no allegation of an adverse event.The customer was advised to return the strips for evaluation.New strips, meter and controls solution were sent to the customer.
 
Additional Manufacturer Narrative
Describe event or problem section of the initial mdr indicated that the reading of 254 mg/dl was obtained on the contour next link 2.4 meter.Based on the additional information received, the reading of 254 mg/dl was obtained on the contour next link meter.Sections have been updated with the correct information.
 
Event or Problem Description
The customer received a blood glucose reading of 254 mg/dl on the contour next link meter.

Brand Name
CONTOUR NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
430 s beiger st
mishawaka IN 46544
MDR Report Key7828115
Report Number1826988-2018-00216
Device Sequence Number1175863
Product Code NBW
UDI-Device Identifier10301937310253
UDI-Public10301937310253
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2018
Device Model Number7310
Device Catalogue Number7310
Device Lot Number6JFEC31E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/18/2018
Supplement Date Received by Manufacturer10/17/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1